# SDR ASAA2015041411443

- Difficulty date: April 14, 2015
- Submitted: April 22, 2015
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 19,883 hours, 6,018 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400116
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1" CRACK INDICATION AT STABILIZER STA 184 2" AFT OF FRONT SPAR ON RT HORIZONTAL STABILIZER LOWER SKIN, MARKED IN RED.  ACFT GROUNDED. REMOVED DAMAGE AND ACCOMPLAISHED DOUBLER REPAIR IAW SRM 55-10-01-2R-11, FIG 204, REPAIR 11 IS A CATEGORY B REPAIR, INSPECTION THRESHOLD IS DUE AT 56000 FLIGHT CYCLES, REPEAT INTERVAL INSPECTIONS ARE REQUIRED AT 9000 FLIGHT CYCLES BY DETAILED VISUAL INSPECTIONS OR EXTERNAL LFEC INSPECTIONS IAW NDT PART 6,53-30-00 PROCEDURE 5 IAW SRM 55-10-01-2R-11 REPAIR 11, PARA 5, TABLE 204.
